# SDR MALA030149

- Difficulty date: February 10, 2003
- Submitted: February 11, 2003
- Operation: Air carrier
- Aircraft: N414XJ
- Make and model: Saab 340B
- Aircraft serial: 340B414
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Location: Lt Generator
- Stage of operation: CR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3184, LT A/C GEN FAILED IN FLIGHT.  AIR RETURN TO DTW.  MAINTENANCE FOUND SHORTS TO GROUND ON WIRES FOR PHASE B & C (APPROXIMATELY 2 MEG).  REPAIRED DAMAGED WIRES NEAR C/B IN LT NACELLE PER SAAB W/M.  ALL CHECKS GOOD, IAW SF-340 MM CHAP 30.
